# SDR A6WA2019082746806

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Bs 510-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK NR 5 CORRODED.    OUT OF LIMITS PER REO 601R-53-00-055 REV-C REPAIR B. REPLACED LEFT SIDEWALL SEAT TRACK 5 IAW AMM 53-01-11.
